|Brand Name:||DM Pharma|
|Composition:||Cetirizin Hydrochloride 10 Mg.|
Cetiridin Tablet with Cetirizin Hydrochloride for Anti Allergy
Cetirizin Hydrochloride – Cetirizine, is a second generation antihistamine used to treat allergic rhinitis (hay fever), dermatitis, and urticaria. It is taken by mouth. Effects generally begin within an hour and last for about a day. The degree of benefit is similar to other antihistamines such as diphenhydramine.
Cetirizine’s primary indication is for hay fever and other allergies. Because the symptoms of itching and redness in these conditions are caused by histamine acting on the H1 receptor, blocking those receptors temporarily relieves those symptoms.
Common side effects include sleepiness, dry mouth, headache, and abdominal pain. The degree of sleepiness that occurs is generally less than with first-generation antihistamines. Serious side effects may include aggression and angioedema. Use in pregnancy appears safe, but use during breastfeeding is not recommended. The medication works by blocking histamine H1 receptors, mostly outside the brain.
As directed by the physician.
Store in a cool, dry and dark place. Protect from direct sunlight, heat, and moisture.
Note – The Database is still under development and may contain inaccuracies. It is not intended as a substitute for the expertise and judgement of your physician, pharmacist or other healthcare professional. Consult with your medical practitioner before taking any medication.